# SDR GTIA2024042838080

- Difficulty date: April 24, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 43,624 hours, 18,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL DURING APPROACH TO LAND FROM PACK 1. AFTER PACK 1 WAS TURNED OFF, SMELL DISSAPEAR. ( PACKS  A319 WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-PERFORMED DECONTAMINATION OF THE ENVIROMENTAL SYS IAW AMM 21-00-00-615-803-A, R+R RECICULATION FILTER IAW AMM 21-21-41 THIS CLEARS DMI #3294390-1, PLACARD REMOVED, MOC NOTIFIED, DMI LOG PAGE UPDATE.
